# SDR UIEA200600282

- Difficulty date: November 1, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N809MC
- Make and model: Boeing 747228F
- Aircraft serial: 20887
- Aircraft time: 102,766 hours, 23,418 cycles
- Engine: Ge CF650E2
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Bs 450
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR L-1, LOWER, FORWARD HINGE CUT-OUT HAS A CRACK AT PREVIOUS REPAIR DOUBLER.  PERMANENT EXTERNAL DOUBLER REPAIR WAS ACCOMPLISHED IAW SB 747-52-2144 REV 2 AND REFERENCE EO NR 4752A111.
